Infinitesimal Poisson algebras and linearization of Hamiltonian systems

J. C. Ruíz-Pantaleón*, D. García-Beltrán, Yu Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Using the notion of a contravariant derivative, we give some algebraic and geometric characterizations of Poisson algebras associated to the infinitesimal data of Poisson submanifolds. We show that such a class of Poisson algebras provides a suitable framework for the study of the Hamiltonization problem for the linearized dynamics along Poisson submanifolds.

Original languageEnglish
Pages (from-to)415-431
Number of pages17
JournalAnnals of Global Analysis and Geometry
Issue number4
StatePublished - 1 Nov 2020

Bibliographical note

Publisher Copyright:
© 2020, Springer Nature B.V.


  • Contravariant derivative
  • Hamiltonian system
  • Linearization
  • Poisson algebra
  • Poisson submanifold


Dive into the research topics of 'Infinitesimal Poisson algebras and linearization of Hamiltonian systems'. Together they form a unique fingerprint.

Cite this